# SDR DHL2003753001

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST CAPTAIN'S SEAT BELT PROPERLY.  CAPTAIN'S SEAT BELT OPS CHECKED NORMAL AS REQUIRED.  INSPECTED ASSEMBLY PER BMM 25-10-0.
